viibryd 5 days ago just read that this could cause serious side effects i stopped taking the st johns wort the day i started the viibryd but i am concerned and cant reach my doctor what should i do
This can be very dangerous! Taking St. John's with any antidepressant can lead to bad interactions. I'm glad you stopped taking it when you started the Viibryd but I would keep calling your dr so they know just to check. Did you start on the 10mg dose? Keep trying your dr, the more you call and bother the quicker they will get back to you. Please keep us up-to-date and good luck.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2010 • 1 answer
Posted 11 Jan 2014 • 1 answer
St. John's Wort - How long does it take to flush out st johns wort out of your system!!! I only took
Posted 18 Jun 2014 • 1 answer
Posted 27 Sep 2014 • 2 answers
St. John's Wort - I started taking St Johns Wort 3 days ago its 450mg per tablet but it says on the?
Posted 18 Sep 2015 • 0 answers